# SDR SWAA106532

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 57,882 hours, 55,183 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 7638106
- Part serial: C94020017
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, CABIN ALTITUDE HORN SOUNDED IN CRUISE, 34,000FT, CABIN ALTITUDE SHOWED 10,000 CLIMBING FORM 1,000FPM.  NO AUTO FAIL LIGHT.  COMPLIED WITH QRH.  FOUND PRESSURE CONTROLLER FAILED PER MT.  REMOVED AND REPLACED CONTROLLER PER MM.
